RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 157, Number 3, Pages 546–548 (Mi dan29877)  

CYBERNETICS AND THE REGULATION THEORY

On some singularities of linear codes which correct non-symmetric errors

R. R. Varshamov

Institute of Automation and Remote Control

Full text: PDF file (464 kB)

Bibliographic databases:

Document Type: Article
Presented: V. S. Kulebakin
Received: 26.02.1964

Citation: R. R. Varshamov, “On some singularities of linear codes which correct non-symmetric errors”, Dokl. Akad. Nauk SSSR, 157:3 (1964), 546–548

Citation in format AMSBIB
\Bibitem{Var64}
\by R.~R.~Varshamov
\paper On some singularities of linear codes which correct non-symmetric errors
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 157
\issue 3
\pages 546--548
\mathnet{http://mi.mathnet.ru/dan29877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167349}
\zmath{https://zbmath.org/?q=an:0141.35202}


Linking options:
  • http://mi.mathnet.ru/eng/dan29877
  • http://mi.mathnet.ru/eng/dan/v157/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019